# SDR HALA20240923161

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 32,458 hours, 5,148 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,469 hours, 5,150 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED ECAM AFTER SHUT DOWN. INSPECT #1 ENG. EMCD AND FOUND MINUTE QUANTITY OF FINES ON EMCD- LESS THAN HALF PROBE CIRCUMFERENCE. CLEANED & RE-INSTALLED EMCD PER AMM 79-00-00-200-822-A PAR. 4A(4)(B)1. OK FOR SVC.
